Kyungpook Mathematical Journal 2021; 61(1): 23-32
Published online March 31, 2021
Copyright © Kyungpook Mathematical Journal.
Two Extensions of a Star Operation on D to the Polynomial Ring D[X]
Gyu Whan Chang, Hwankoo Kim*
Department of Mathematics Education, Incheon National University, Incheon 22012, Republic of Korea
e-mail : email@example.com
Division of Computer and Information Engineering, Hoseo University, Asan 31499, Republic of Korea
e-mail : firstname.lastname@example.org
Received: February 22, 2020; Revised: March 18, 2020; Accepted: May 30, 2020
Let D be an integral domain with quotient field K, X an indeterminate over D, * a star operation on D, and
Keywords: star operation, extension of a star operation to the polynomial ring, t-class group, integrally closed, *-Noetherian domain.